Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Fractional Calculus and Applied Analysis, Vol. 8, No 3, (2005), 299p-312p
In this paper we take the strip KL = [0, +∞[×[−Lπ, Lπ], where L is a
positive integer. We consider, for a nonnegative real number α, two partial
differential operators D and Dα on ]0, +∞[×] − Lπ, Lπ[. We associate a
generalized Fourier transform Fα to the operators D and Dα. For this transform Fα, we establish an Lp − Lq − version of the Morgan's theorem under the assumption 1 ≤ p, q ≤ +∞.